# SDR IPXA2019080985442

- Difficulty date: July 21, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 28,793 hours, 17,592 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005192
- Part serial: A20900
- Condition: Delaminated
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT DELAMINATED & DISBONDED.   REPAIRED IAW SRM 57-43-02-2R, AND SRM 51-70-10-2R.
